# SDR C2XA11IA141

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 27,843 hours, 26,288 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 96080425
- Condition: Inoperative
- Location: Ahrs
- Part time: 28,966 hours, 22,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2760 THE CREW REPORTED THE CAPTAINS SIDE ATT AND HDG FLAG WITH THE F/O SIDE ATT FLAG, ATT INDICATOR TUMBLED, HEADING INDICATOR TUMBLED AND ROLLED, AND THE SPEED TAPE AND ALT TAPE WENT BLANK.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO AHRS COMPUTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
